Alert archive / Texas / Special Weather Statements in 2012

Special Weather Statement, NWS Lubbock, TX

August 20, 2012Kent County, King County, Stonewall County, Texas

NWS Lubbock, TX issued this special weather statement at Aug 20, 2012, 11:13 PM CDT for Kent County, King County, Stonewall County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2012, 11:13 PM CDT (04:13 UTC)
Expired
Aug 20, 2012, 11:45 PM CDT
In force
32 min
Issued by
NWS Lubbock, TX

Counties Kent County, TX, King County, TX, Stonewall County, TX

The radar

The Dyess AFB radar (KDYX), 135 km from the middle of the area, began a volume at 04:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.2 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2012-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2012-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3008 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

165 
WWUS84 KLUB 210413
SPSLUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1113 PM CDT MON AUG 20 2012

TXZ037-038-043-044-210445-
DICKENS-KENT-KING-STONEWALL-
1113 PM CDT MON AUG 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL...KENT...DICKENS AND 
KING COUNTIES...

AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES EAST OF
GUTHRIE TO 13 MILES EAST OF JAYTON TO 19 MILES SOUTHWEST OF JAYTON...
MOVING SOUTHEAST AT 30 MPH.

WINDS UP TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF 
MODERATE DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE 
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL 
THESE STORMS HAVE PASSED.

LAT...LON 3302 10017 3296 10031 3296 10085 3339 10105
      3358 10053 3383 10025 3383 9999 3320 9998
TIME...MOT...LOC 0412Z 333DEG 28KT 3371 9995 3332 10035
          3310 10085

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this special weather statement went out at Aug 20, 6:36 PM CDT, 4 hours 37 minutes earlier.

Area forecast discussion, Aug 20, 6:36 PM CDT, 4 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
636 PM CDT MON AUG 20 2012

.AVIATION...
AREA OF TSRA TO THE NW OF KLBB WILL CONTINUE MOVING TOWARD THE
TERMINAL AND LOOKS LIKE IT COULD ARRIVE AROUND 01Z-02Z IF MOTION
REMAINS STEADY STATE. THERE ARE INDICATIONS THAT STORM COMPLEX
BEHIND THE INITIAL STORM MAY CAUSE THINGS TO SURGE OUT AS NEAR
SURFACE COLD POOL PROCESSES DOMINATE. WITH THE INCREASED
DEVELOPMENT NORTH OF OUR AREA...KCDS MAY BECOME INVOLVED LATER
THIS EVENING AS WELL. OUTSIDE OF CONVECTIVE AREAS...VFR
ANTICIPATED ALTHOUGH THERE MAY BE SOME HINTS OF LOW LEVEL STRATUS
BEHIND THE STORMS...BUT WE WILL ADDRESS THAT IT IF THERE ARE
INDICATIONS OF THAT VERIFYING AS THE EVENING GOES ON.

&&

.PREV DISCUSSION... /ISSUED 409 PM CDT MON AUG 20 2012/

UPDATE...
UPDATED GRIDS AND TEXT PRODUCTS TO INCORPORATE WW586 FOR OUR
WESTERN TWO ROWS OF COUNTIES.

PREV DISCUSSION... /ISSUED 343 PM CDT MON AUG 20 2012/

SHORT TERM...
A MOISTURE AXIS CONTINUES TO ADVECT EASTWARD THROUGH THE SOUTHERN TX
PANHANDLE AND SOUTHERN PLAINS. WHILE CONVECTION HAS NOT FIRED UP JUST
AS OF YET...THIS WILL FUEL THE LOWER LEVELS TO AID IN CONVECTION
LATER TODAY. THIS IS EVIDENT WITH CURRENT SURFACE OBS WITH DEWPOINTS
RISING TO THE UPPER 50S AND LOW 60S WEST OF THIS AXIS. CURRENT WV
IMAGERY SHOWS MONSOONAL MOISTURE COVERING THE OK/TX PANHANDLE AND
THE SOUTHERN PLAINS. CURRENTLY CONVECTION IS BEGINNING TO SHOW UP IN
WESTERN NM...AND IS FORMING ALONG A FRONTAL BOUNDARY. AS THE
BOUNDARY MOVES EASTWARD CONVECTION WILL FOLLOW AND ENTER THE WESTERN
ZONES OF THE CWA BY EARLY EVENING. CHANCES FOR THUNDERSTORM
DEVELOPMENT AND COVERAGE SHOULD BEGIN TO INCREASE LATER TONIGHT
PRIMARILY IN THE SOUTHWESTERN TX PANHANDLE AS A SHORTWAVE NEAR WY/CO
PROGRADES SOUTHEASTWARD AND PROVIDE ADDITIONAL LIFT. THIS WILL
SPREAD OVER TO THE SOUTHEASTERN TX PANHANDLE AND THE ROLLING PLAINS
DURING THE EARLY MORNING HOURS...WITH RAIN CHANCES TAPERING OFF BY
TOMORROW AFTERNOON. A MARGINAL THREAT FOR SVR HAIL AND WIND EXISTS
THROUGH TONIGHT. THE 12Z NAM IS SHOWING MLCAPE VALUES UP TO 1000
J/KG. HAIL WILL BE POSSIBLE...BUT THE PRIMARY THREAT WILL BE WIND
WITH ADIABATIC LAPSE RATES AT THE LOW LEVELS COUPLED WITH VEERING
WINDS. OVERALL DEEP LAYER SHEAR IS NOT TOO IMPRESSIVE AND THE MID AND
UPPER LEVELS WILL REMAIN FAIRLY MOIST. ALDRICH

LONG TERM...
A FEW OPPORTUNITIES FOR RAIN IN THE COMING DAYS AS ACTIVE PATTERN...
EMBEDDED DISTURBANCES AND DECENT LOW AND MID LEVEL MOISTURE IN NWLY
FLOW ALOFT ACT IN CONCERT...FINALLY GIVING WAY TO UPPER TROF MOVING
ACROSS THE AREA TOWARD THE WEEKEND. DID MAKE A FEW SUBTLE MAINLY
TIMING CHANGES TO EXTENDED FORECAST. SUBSIDENCE IN THE WAKE OF THE
INITIAL SHORTWAVE MAY INHIBIT CONVECTIVE ACTIVITY TUESDAY NIGHT AND
WEDNESDAY TO BEGIN THE PERIOD. SECOND SHORTWAVE IS FCST TO MOVE OUT
OF THE NORTHERN ROCKIES INTO THE NORTHERN PLAINS WED NIGHT. THE TAIL
END OF THIS WAVE MAY INFLUENCE THE WEATHER INTO WEST TEXAS WITH BOTH
GFS AND ECMWF SIGNALING CONVECTIVE POTENTIAL...ALTHOUGH MORE
WIDESPREAD CONVECTION MAY REMAIN JUST TO THE NORTH AND NORTHEAST.

ANOTHER BREAK WITH SHORTWAVE RIDGING LIKELY THURSDAY AS NEXT
SHORTWAVE TROF MOVES TOWARD THE 4 CORNERS AREA THURSDAY AND THURSDAY
NIGHT. LOWERED POPS IN THIS TIME FRAME BASED ON FAIRLY GOOD
AGREEMENT NOW WITH TIMING OF THIS SOUTHWESTERN WAVE. THIS SYSTEM
LOOKS TO DRAW UP GOOD MONSOONAL MOISTURE ACROSS THE SOUTHERN ROCKIES
WITH TROF AXIS APPROACHING WEST TEXAS ON FRIDAY WITH OPPORTUNITY FOR
SHOWERS THEN. EXTENDED SLIGHT CHANCE POPS INTO SATURDAY WITH FRONT
POSSIBLY LINGERING SOMEWHERE IN THE REGION IN THE WAKE OF THIS
WAVE...WHICH COULD PROVIDE FOCUS FOR ADDITIONAL STORMS ESP IF VORT
LOBE TRAILS BACK ACROSS THE REGION AS INDICATED BY THE ECMWF. LOOKS
DRIER SUNDAY INTO MONDAY OF NEXT WEEK WITH RISING HEIGHTS AND
BUILDING UPPER RIDGE ACROSS THE TEXAS GULF COAST EXTENDING INTO WEST
TEXAS. JAMES

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        61  83  60  88  63 /  60  20  10  10  20
TULIA         62  81  61  87  62 /  60  20  10  10  20
PLAINVIEW     62  81  61  88  65 /  60  20  10  10  20
LEVELLAND     65  84  63  90  63 /  50  20  10  10  20
LUBBOCK       64  83  63  89  66 /  50  20  10  10  20
DENVER CITY   66  88  65  91  64 /  50  20  10  10  10
BROWNFIELD    67  86  65  90  66 /  50  20  10  10  20
CHILDRESS     66  81  63  89  66 /  60  40  20  10  30
SPUR          66  82  64  91  67 /  50  30  20  10  30
ASPERMONT     67  84  66  92  68 /  40  40  20  10  30

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/99/26
Hazardous weather outlook, Aug 20, 11:46 AM CDT, 11 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1146 AM CDT MON AUG 20 2012

TXZ021>044-211700-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1146 AM CDT MON AUG 20 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE
THIS AFTERNOON AND THIS EVENING ALONG A SURFACE TROUGH AND
MOISTURE AXIS EXTENDING FROM THE EXTREME SOUTHWESTERN PANHANDLE
SOUTHWARD THROUGH THE WESTERN SOUTH PLAINS. AN ISOLATED
THUNDERSTORM OR TWO MAY BECOME STRONG ENOUGH TO PRODUCE MARGINALLY
SEVERE WIND GUSTS OR HAIL.

A BETTER CHANCE FOR THUNDERSTORMS WILL COME LATER IN THE EVENING
AND OVERNIGHT AS AN UPPER LEVEL DISTURBANCE HELPS DRIVE
THUNDERSTORMS THAT FORM ACROSS NORTHEASTERN NEW MEXICO AND THE
WESTERN PANHANDLE SOUTHEASTWARD. SHOULD AN ORGANIZED CONVECTIVE
SYSTEM DEVELOP WITH THESE STORMS THE THREAT FOR SEVERE WIND GUSTS
WILL CONTINUE INTO THE EARLY MORNING HOURS TUESDAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS UNLIKELY THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Aug 20, 9:45 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
945 PM CDT MON AUG 20 2012

TXZ034-035-040-041-210315-
HOCKLEY-LUBBOCK-LYNN-TERRY-
945 PM CDT MON AUG 20 2012

...SPECIAL WEATHER STATEMENT FOR TERRY...LYNN...HOCKLEY  AND LUBBOCK
COUNTIES...

AT 942 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORMS OUTFLOW BOUNDARY ALONG A LINE EXTENDING FROM 30 MILES
NORTHEAST OF TAHOKA TO 21 MILES NORTHEAST OF BROWNFIELD TO 26 MILES
NORTHWEST OF BROWNFIELD...MOVING SOUTH AT 30 MPH.

WINDS TO 50 MPH WILL BE POSSIBLE WITH THIS BOUNDARY.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

LAT...LON 3296 10259 3358 10260 3356 10210 3339 10209
      3342 10156 3296 10156
TIME...MOT...LOC 0244Z 013DEG 25KT 3354 10157 3341 10207
          3347 10256
Local storm report, Aug 20, 9:48 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
948 PM CDT MON AUG 20 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND GST     2 WSW TURKEY            34.38N 100.93W
08/20/2012  M58 MPH          HALL               TX   MESONET

            WEST TEXAS MESONET REPORT

&&

EVENT NUMBER LUB1200367

JWJ
Special weather statement, Aug 20, 10:01 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1001 PM CDT MON AUG 20 2012

TXZ031-032-210315-
COTTLE-MOTLEY-
1001 PM CDT MON AUG 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR COTTLE AND MOTLEY COUNTIES...

AT 956 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NORTHEAST MOTLEY TO
EXTREME NORTHWESTERN COTTLE COUNTY...MOVING EAST AT 25 MPH.

WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 3426 10024 3422 10026 3417 10027 3417 10028
      3414 10027 3397 10032 3410 10074 3423 10060
      3431 10057 3431 10023
TIME...MOT...LOC 0300Z 270DEG 21KT 3431 10046 3424 10048
          3406 10052
Special weather statement, Aug 20, 10:14 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1014 PM CDT MON AUG 20 2012

TXZ030>032-034>038-040>043-210345-
COTTLE-CROSBY-DICKENS-FLOYD-GARZA-HOCKLEY-KENT-KING-LUBBOCK-LYNN-
MOTLEY-TERRY-
1014 PM CDT MON AUG 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR TERRY...LYNN...GARZA...KENT...
HOCKLEY...LUBBOCK...CROSBY...DICKENS...KING...FLOYD...COTTLE  AND
MOTLEY COUNTIES...

AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
OUTFLOW BOUNDARY ALONG A LINE EXTENDING FROM 19 MILES NORTH OF
PADUCAH TO 15 MILES SOUTHWEST OF PADUCAH TO 12 MILES NORTHWEST OF
POST TO 15 MILES WEST OF BROWNFIELD...MOVING SOUTHEAST AT 35 MPH.

WINDS UP TO 50 MPH WILL BE POSSIBLE IMMEDIATELY BEHIND THE THE
OUTFLOW BOUNDARY...WITH THUNDERSTORMS BEHIND THE OUTFLOW BOUNDARY
ALSO CAPABLE OF PRODUCING WINDS TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF MODERATE DOWNPOURS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 3298 10253 3357 10255 3356 10162 3431 10048
      3429 9999 3423 10000 3422 10005 3385 10005
      3383 9999 3379 9999 3296 10121
TIME...MOT...LOC 0310Z 331DEG 32KT 3426 10039 3387 10052
          3332 10146 3324 10250
Special weather statement, Aug 20, 10:40 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1040 PM CDT MON AUG 20 2012

TXZ032-037-038-043-044-210415-
COTTLE-DICKENS-KENT-KING-STONEWALL-
1040 PM CDT MON AUG 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL...KENT...DICKENS...KING
 AND COTTLE COUNTIES...

AT 1037 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES NORTHEAST
OF PADUCAH TO 6 MILES WEST OF GUTHRIE TO 17 MILES SOUTH OF DICKENS...
MOVING SOUTHEAST AT 40 MPH. THESE STORMS WILL AFFECT LOCATIONS IN
AND AROUND PADUCAH...GUTHRIE...SPUR AND JAYTON.

WINDS UP TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 3334 10006 3304 10060 3338 10105 3360 10105
      3378 10060 3384 10056 3384 10052 3391 10051
      3432 10022 3431 10001 3430 9999 3424 10000
      3422 10005 3385 10005 3383 9999 3345 9999
TIME...MOT...LOC 0339Z 314DEG 36KT 3422 10002 3362 10041
          3337 10085
Special weather statement, Aug 20, 11:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1113 PM CDT MON AUG 20 2012

TXZ037-038-043-044-210445-
DICKENS-KENT-KING-STONEWALL-
1113 PM CDT MON AUG 20 2012

...SIGNIFICANT WEATHER ADVISORY FOR STONEWALL...KENT...DICKENS AND
KING COUNTIES...

AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES EAST OF
GUTHRIE TO 13 MILES EAST OF JAYTON TO 19 MILES SOUTHWEST OF JAYTON...
MOVING SOUTHEAST AT 30 MPH.

WINDS UP TO 55 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF
MODERATE DOWNPOURS ARE POSSIBLE WITH THESE STORMS.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

LAT...LON 3302 10017 3296 10031 3296 10085 3339 10105
      3358 10053 3383 10025 3383 9999 3320 9998
TIME...MOT...LOC 0412Z 333DEG 28KT 3371 9995 3332 10035
          3310 10085

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 7:03 PM CDTSpecial Weather StatementLUBParmer27 min
Aug 20, 7:21 PM CDTSpecial Weather StatementLUBLamb24 min
Aug 20, 7:32 PM CDTSevere Thunderstorm WarningLUBCastro, Swisher28 min
Aug 20, 7:48 PM CDTSpecial Weather StatementLUBLamb12 min
Aug 20, 7:58 PM CDTSpecial Weather StatementLUBHale, Lamb, Swisher32 min
Aug 20, 8:26 PM CDTSpecial Weather StatementLUBHockley34 min
Aug 20, 8:32 PM CDTSpecial Weather StatementLUBBriscoe28 min
Aug 20, 8:47 PM CDTSpecial Weather StatementLUBHale, Hockley, Lubbock28 min
Aug 20, 9:00 PM CDTSpecial Weather StatementLUBBriscoe, Hall30 min
Aug 20, 9:11 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Hall, Motley49 min
Aug 20, 9:16 PM CDTSpecial Weather StatementLUBLubbock29 min
Aug 20, 9:40 PM CDTSevere Thunderstorm WarningLUBLubbock35 min
Aug 20, 9:44 PM CDTSpecial Weather StatementLUBCrosby, Dickens, Motley31 min
Aug 20, 9:45 PM CDTSpecial Weather StatementLUBLynn, Terry30 min
Aug 20, 10:01 PM CDTSpecial Weather StatementLUBCottle14 min
Aug 20, 10:14 PM CDTSpecial Weather StatementLUBCottle, Crosby, Dickens, Garza, Lynn, Motley and 1 more31 min
Aug 20, 10:40 PM CDTSpecial Weather StatementLUBCottle, Dickens, Kent, King35 min
Aug 20, 11:45 PM CDTSpecial Weather StatementLUBKent, Stonewall30 min

Nearby

Special Weather Statements in Texas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.